# SDR DXTA2024061212023

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N744QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20704
- Aircraft time: 7,838 hours, 4,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER OPENING & STEPPING ON MAIN DOOR,  IT MADE A NOISE & SEEM TO DROP A FEW MORE INCHES THAN NORMAL. APPEARED TO BE SLIGHTLY LOWER TO GROUND THAN NORMAL, COULD NOT SEE ANY DEFECTS. CLOSING DOOR FROM EXTERIOR WITH ELECTRONIC ASSIST, DOOR WOULD NOT GO UP FAR ENOUGH TO CLOSE. DOOR CAME DOWN, NOTICED DOOR WAS HITTING & RUBBING PAINT ON SIDE OF FUSELAGE. INSP DOOR, NO DEFECTS. NOTED INTERNAL HANDLE HAD NOT PERFORMED ITS 100 DEGREE OF MOVEMENT IAW SDS 52-11-00-00.  DISCREPANCY INDUCED BY IMPROPER OPS OF INTERNAL HANDLE. PERFORMED SUCCESSFUL OPS CHECKS IAW SDS 52-11-00-00, NO DEFECTS.
